Volume 6, Issue 4 (Vol. 6, No. 4, 2020)                   mmr 2020, 6(4): 601-608 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Zivari-Kazempour A, Bodaghi A. Characterization of Pseudo n-Jordan Homomorphisms Between Unital Algebras. mmr 2020; 6 (4) :601-608
URL: http://mmr.khu.ac.ir/article-1-2761-en.html
1- Ayatollah Borujerdi University , zivari6526@gmail.com
2- Garmsar Branch, Islamic Azad University
Abstract:   (1951 Views)
Let A and B be Banach algebras and B be a right A-module. In this paper, under special hypotheses we prove that every pseudo (n+1)-Jordan homomorphism f:A----> B is a pseudo n-Jordan homomorphism and every pseudo n-Jordan homomorphism is an n-Jordan homomorphism./files/site1/files/64/10.pdf
Full-Text [PDF 470 kb]   (338 Downloads)    
Type of Study: Original Manuscript | Subject: alg
Received: 2018/03/19 | Revised: 2021/02/16 | Accepted: 2019/06/25 | Published: 2021/01/29 | ePublished: 2021/01/29

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb